Modular group action on quadratic field
by linear congruence
Novi Sad Journal of Mathematics, Tome 42 (2012) no. 2
Cet article a éte moissonné depuis la source Novi sad journal of mathematics website
@article{NSJOM_2012_42_2a_12,
author = {Farkhanda Afzal, and Qamar Afzal, and M Aslam Malik},
title = {Modular group action on quadratic field
by linear congruence},
journal = {Novi Sad Journal of Mathematics},
pages = {133-143},
year = {2012},
volume = {42},
number = {2},
url = {http://geodesic.mathdoc.fr/item/NSJOM_2012_42_2a_12/}
}
TY - JOUR AU - Farkhanda Afzal, AU - Qamar Afzal, AU - M Aslam Malik TI - Modular group action on quadratic field by linear congruence JO - Novi Sad Journal of Mathematics PY - 2012 SP - 133 EP - 143 VL - 42 IS - 2 UR - http://geodesic.mathdoc.fr/item/NSJOM_2012_42_2a_12/ ID - NSJOM_2012_42_2a_12 ER -
Farkhanda Afzal,; Qamar Afzal,; M Aslam Malik. Modular group action on quadratic field by linear congruence. Novi Sad Journal of Mathematics, Tome 42 (2012) no. 2. http://geodesic.mathdoc.fr/item/NSJOM_2012_42_2a_12/